# SDR AWXA200501547

- Difficulty date: December 18, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 73,339 hours, 29,129 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - ABORTED TAKEOFF - FLT 654 - CREW REPORTED THAT ON TAKEOFF ROLL, THE F/O GOT MACH AND AIRSPEED FLAGS ON THE AIRSPEED INDICATOR AT 80 KT.  F/0'S AIRSPEED NEEDLE WAS READING ZERO.  CREW ABORTED TAKEOFF AT 80 KNOTS AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS IAW BOEING 757-200 MM 34-13-02-4.  OPERATIONAL CHECKS WERE GOOD.
